Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prescribed micardisand aderall. Stopped micardis and BP was high. Started again. Suggest dosage?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I'm a 40 year old AF AM female with no history of heart trouble. Prescribed micardis hct 40/12.5, and aderal. Stoped taking micardis about three weeks ago. Blood pressure was 139/90 at 5 pm, took micardis Hct at 5:30. It's 11:30 pm ... and my BP is 148/98 . Can I take another micardis?
Posted Tue, 9 Jul 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for your query.

Micardis HCT(Telmisartan+Hydrochlorothiazide) is prescribed as once daily tablet.

It is best avoided 4 hours before your bedtime to avoid having to get up for urination.

It has 24 hours action and do not repeat the dose now.

Be on regular treat to effectively control hypertension and to avoid the complication.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor